# SDR 7C7A2025011300001

- Difficulty date: January 13, 2025
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N887EA
- Make and model: Dhav DHC8106
- Aircraft serial: 351
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Clamp
- Part number: NAS39710
- Condition: Loose
- Location: Zone 600
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT, #3 DE-ICE BOOT DOES NOT INFLATE.  DE-ICE LIGHT DOES NOT ILLUMINATE.
